In today’s article, we will examine what happens and what to do in case of an overdose of zyrtec. Before doing this review, we will talk about zyrtec medicine, who should use it, who should not use it, and some of its side effects.

What is Zyrtec? Zyrtec is a drug that is frequently used in allergic conditions that affects the respiratory tract badly. Pollen or fine dust particles flying from the flowers because of the seasons can trigger this allergy condition. Effects such as itching, redness, runny nose, sneezing, and watery eyes in various parts of the body because of substances that cause allergies are reduced with the zyrtec drug. The most common side effects seen in users of the drug are drowsiness, lethargy, dry mouth and weakness. The drug is available in pill, syrup and tablet forms. It is harmful to use in children under two years of age.

Who should not use Zyrtec? First, those who are allergic to cetirizine, which is the key component of the drug, or those who are allergic to other substances of the drug, should not consume the drug. So who else shouldn’t use zyrtec?

1) Those who experience discomfort because of urinary problem

2) Those with kidney failure

3) Epilepsy patients

4) Children under 2 years old

So, returning to our question, what happens if the zyrtec drug is taken in an overdose? If you take an overdose of Zyrtec, it may cause side effects such as drowsiness, diarrhea, irregular heartbeat, seizures, difficulty in breathing and exhalation, and loss of consciousness. You should immediately vomit and throw the medicine out if you experience these situations. If this is a child, vomit immediately and go to the doctor immediately.

Leave a Reply

Your email address will not be published.